# SDR COEA2019110752807

- Difficulty date: November 5, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N807HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 432
- Aircraft time: 29,208 hours, 30,499 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861GP
- Condition: Faulty
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 1700, HNL-ITO/AIR TURNBACK AT APPROX.1045Z  DISCREPANCY: FLIGHT CONTROL LIGHT ON CAP AND STICK SHAKER FAULT LIGHTS ILLUMINATED AFTER TAKEOFF. AIRCRAFT RETURNED TO HNL. NO EMERGENCY DECLARED. LANDED WITHOUT FURTHER INCIDENT. CORRECTIVE ACTION: MAINTENANCE REPLACED THE CAPT AOA PROBE. OPS CHECKS GOOD.
